IEEE - Institute of Electrical and Electronics Engineers, Inc. - Nonlinear robust stabilization of ship roll by convex optimization

Author(s): Jiafeng Yu ; Qinsheng Li ; Weijie Zhou
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Volume: PP
Page(s): 1 - 5
ISSN (Electronic): 2329-9274
ISSN (Paper): 2329-9266
DOI: 10.1109/JAS.2016.7510163
Regular:

For ship roll stabilization, this paper presents a nonlinear robust controller design method using the sum of squares (SOS) technique combined with the dual of Lyapunov's stability theorem.... View More

Advertisement